Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 20, 2015Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2015, 1:39 PM EDT for Sumter County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2015, 1:39 PM EDT (17:39 UTC)
Expired
Jul 20, 2015, 2:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1070 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1070 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WWUS82 KFFC 201739
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM EDT MON JUL 20 2015
 
GAZ104-105-201815-
SUMTER GA-DOOLY GA-
139 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMTER AND
SOUTHWESTERN DOOLY COUNTIES UNTIL 215 PM EDT...

AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ANDERSONVILLE...OR 7 MILES SOUTHWEST OF OGLETHORPE...MOVING SOUTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDERSONVILLE...LILLY...LAMAR...NEW ERA...METHVINS...DRAYTON...FLINT
RIVER WMA AND PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3195 8402 3216 8421 3216 8418 3223 8418
      3223 8414 3219 8413 3219 8409 3218 8405
      3217 8403 3220 8402 3222 8398 3212 8383
      3203 8393 3203 8396 3201 8395
TIME...MOT...LOC 1739Z 314DEG 20KT 3222 8416 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 11:16 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 20, 11:16 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 AM EDT MON JUL 20 2015

.UPDATE...

SOME LOW STRATUS THIS MORNING OVER PORTIONS OF NORTH GA HAS GIVEN
WAY TO SOME LOW BASED CU AND SHOULD EVENTUALLY BE THE IMPETUS FOR
SOME ISOLATED TSRA ACTIVITY. INITIALLY THOUGH...THE FOCUS WILL BE
ACROSS CENTRAL GA WHERE THE BEST MOISTURE IS IN PLACE AND ALREADY
SEEING SOME LIGHT SHRA AROUND THE CSG AREA. BIG QUESTION IS HOW
LATE ACTIVITY WILL BEGIN OVER NORTH GA WITH THE SPC WRF SHOWING AN
EARLY START TIME OF 19Z WHILE LOW PRECIPITABLE WATER AND LATE
ARRIVING SHORTWAVE SUGGEST LATER. FOR NOW...BUYING IN ON A LATER
START AND WILL MONITOR RADAR TRENDS THROUGH EARLY AFTERNOON FOR
ANY POSSIBLE UPDATES. REMAINDER OF THE FORECAST LOOKS ON TRACK.

&&

DEESE

39

&&

.PREV DISCUSSION... /ISSUED 735 AM EDT MON JUL 20 2015/

SHORT TERM /TODAY THROUGH TUESDAY/...
EASTERN EDGE OF THE UPPER RIDGE CENTERED OVER THE LOWER MS VALLEY
WILL CONTINUE TO DOMINATE OUR AREA TODAY. NO DISTINCT FEATURES TO
FOCUS CONVECTION TODAY...BUT AFTERNOON HEAT AND OLD BOUNDARIES
SHOULD HELP TRIGGER SCATTERED STORMS. HAVE GONE FOR CHANCE POPS AREA
WIDE THIS AFTERNOON. CONVECTION SHOULD DIMINISH THIS EVENING BUT
HAVE HELD ON TO POPS OVERNIGHT FOR A PORTION OF NORTH GA AND A PART
OF CENTRAL. FOR TUESDAY...AN UPPER TROUGH DEEPENING ACROSS THE GREAT
LAKES WILL HELP THE CENTRAL STATES UPPER RIDGE SLIDE WESTWARD A
BIT...PUTTING OUR AREA INTO A MORE NORTHWESTERLY FLOW ALOFT. THIS
MAY PUT US UNDER THE INFLUENCE OF ANY CONVECTION THAT SLIDES
SOUTHEAST INTO THE SOUTHERN APPALACHIANS. FOR NOW CHANCE POPS ACROSS
THE ENTIRE AREA LOOK OKAY FOR TUESDAY.

EXPECTING CONTINUED HOT WEATHER TODAY AND AGAIN TUESDAY. THE CURRENT
ADVISORY AREA STILL LOOKS OKAY FOR THIS AFTERNOON. THERE ARE AREAS
ACROSS CENTRAL GA THAT REACH HEAT INDEX OF 105 TO 107. A PORTION OF
EAST CENTRAL GA MAY REACH CRITERIA FOR TUESDAY BUT WILL LET THE NEXT
SHIFTS TAKE ANOTHER LOOK AT THE NUMBERS.

41

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GFS AND EUROPEAN MODELS IN FAIRLY GOOD AGREEMENT. LONG TERM STARTS
OUT WITH W UPPER LEVEL FLOW AND A WEAK NEARLY STATIONARY COLD FRONT
ACROSS N GA. THE MOST LIKELY DISSIPATING FRONT WILL BECOME A SURFACE
TROUGH AND MAINLY WEAK SHORT WAVES IN THE UPPER FLOW WILL
COMBINE WITH AFTERNOON INSTABILITY TO PRODUCE MAINLY DIURNAL SHOWERS
AND THUNDERSTORMS ACROSS THE AREA THROUGH SUNDAY.

THE UPPER FLOW TRANSITIONS FROM W TO NNW LATE WEEK AND OVER THE
WEEKEND. THIS WILL ALLOW FOR SOME ENHANCEMENT TO THE POTENTIAL SHORT
WAVE ACTIVITY BUT THEN A NOSE OF AN UPPER RIDGE BUILDS OVER N GA
OVER THE WEEKEND WHICH MAY HELP TO LESSEN THE AFTERNOON AND EVENING
SHOWER AND STORM POTENTIAL.

FORECAST TEMPERATURES RUNNING NEAR TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL

AVIATION...
12Z UPDATE...
DIURNAL CONVECTION EXPECTED AGAIN TODAY. HAVE INCLUDED PROB30
AT TAF SITES. EXPECT SCT-BKN040-050 BY AFTERNOON. HOWEVER SOME
IFR STRATUS HAS DEVELOPED ACROSS THE NORTHERN TAF SITES...NOT
INCLUDING KATL AT THE TIME. WILL CONTINUE TO MONITOR THIS. WINDS
WILL REMAIN ON THE WEST SIDE THROUGH THE PERIOD.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS...EXCEPT MEDIUM ON IFR STRATUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  75  98  74 /  30  40  30  30
ATLANTA         93  76  93  75 /  30  40  30  30
BLAIRSVILLE     88  68  88  68 /  40  40  40  40
CARTERSVILLE    94  73  94  72 /  30  40  30  30
COLUMBUS        97  77  96  77 /  30  20  40  20
GAINESVILLE     93  75  94  74 /  30  40  40  30
MACON           99  76  97  75 /  40  30  40  20
ROME            95  73  95  73 /  40  40  40  30
PEACHTREE CITY  94  74  94  73 /  20  40  30  30
VIDALIA         95  77  96  76 /  40  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI...
PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....39
AVIATION...DEESE
Hazardous weather outlook, Jul 20, 12:12 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1212 PM EDT MON JUL 20 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1212 PM EDT MON JUL 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A HEAT ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF NORTH GEORGIA
THIS AFTERNOON. PLEASE REFER TO THE HEAT ADVISORY /ATLNPWFFC/
FOR MORE INFORMATION.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

WEATHER HAZARDS EXPECTED...
HEAT INDICES WILL REACH OR EXCEED 105 FOR CENTRAL AND PORTIONS OF NORTH
GEORGIA TODAY.

ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP TODAY WILL PRODUCE
STRONG GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. A
FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE MAINLY OVER PORTIONS OF
CENTRAL GEORGIA TUESDAY AND WEDNESDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 20, 11:04 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT MON JUL 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     9 SW CORDELE            31.87N  83.89W
07/19/2015                   CRISP              GA   911 CALL CENTER

            1 TREE DOWN ON ANTIOCH ROAD NEAR THE MARSHALL CIRCLE
            INTERSECTION.

&&

EVENT NUMBER FFC1500566

DD
Local storm report, Jul 20, 11:06 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 AM EDT MON JUL 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     ARABI                   31.83N  83.74W
07/19/2015                   CRISP              GA   911 CALL CENTER

            1 TREE DOWN IN ARABI.

&&

EVENT NUMBER FFC1500567

DD
Local storm report, Jul 20, 11:09 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1109 AM EDT MON JUL 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     1 WSW ADAMS PARK        33.71N  84.48W
07/19/2015                   FULTON             GA   BROADCAST MEDIA

            TREES AND POWERLINES DOWN AT HARBIN DR. AND LANDRUM DR.
            MANY RESIDENTS WITHOUT POWER.

0447 PM     TSTM WND DMG     1 SE BUTLER             32.56N  84.24W
07/19/2015                   TAYLOR             GA   911 CALL CENTER

            MULTIPLE TREES DOWN.

0545 PM     TSTM WND DMG     2 W DUDLEY              32.54N  83.11W
07/19/2015                   LAURENS            GA   911 CALL CENTER

            1 TREE DOWN NEAR DUDLEY ALONG HIGHWAY 19.

0550 PM     TSTM WND DMG     RENTZ                   32.38N  82.99W
07/19/2015                   LAURENS            GA   911 CALL CENTER

            POWER LINE DOWN ALONG SCOTLAND ROAD IN RENTZ.

0558 PM     TSTM WND DMG     2 S GARRETTA            32.41N  82.94W
07/19/2015                   LAURENS            GA   911 CALL CENTER

            TREE DOWN AT HWY 441 AND CAPPS BROWNING RD.

0602 PM     TSTM WND DMG     4 SSW CROXTON CROSSROAD 31.90N  84.35W
07/19/2015                   SUMTER             GA   BROADCAST MEDIA

            TREES DOWN ALONG LOGAN STORE ROAD.

0626 PM     TSTM WND DMG     5 WSW CORDELE           31.94N  83.86W
07/19/2015                   CRISP              GA   911 CALL CENTER

            TWO TREES DOWN AT SCENIC ROUTE AND SOUTH CEDAR CREEK
            RD.

0655 PM     TSTM WND DMG     9 SW CORDELE            31.87N  83.89W
07/19/2015                   CRISP              GA   911 CALL CENTER

            1 TREE DOWN ON ANTIOCH ROAD NEAR THE MARSHALL CIRCLE
            INTERSECTION.

0658 PM     TSTM WND DMG     ARABI                   31.83N  83.74W
07/19/2015                   CRISP              GA   911 CALL CENTER

            1 TREE DOWN IN ARABI.

&&

EVENT NUMBER FFC1500562 FFC1500559 FFC1500564 FFC1500565 FFC1500560
FFC1500563 FFC1500561 FFC1500566 FFC1500567

DD
Special weather statement, Jul 20, 1:02 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT MON JUL 20 2015

GAZ080-092-093-201745-
MACON GA-TAYLOR GA-SCHLEY GA-
102 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON...TAYLOR AND SCHLEY
COUNTIES UNTIL 145 PM EDT...

AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR IDEAL TO NORTH OF
ELLAVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLAVILLE...OGLETHORPE...MONTEZUMA...IDEAL...GARDEN VALLEY...
FOUNTAINVILLE...HICKS...CLEARVIEW...BARTLETT...LACROSSE...MURRAYS
CROSSROADS...THE ANDERSONVILLE NATIONAL HISTORIC SITE...BUMPHEAD AND
WHITEWATER STATE PARK.

LAT...LON 3217 8430 3232 8439 3253 8415 3233 8385
      3231 8385 3229 8387 3229 8390 3228 8390
      3225 8396 3220 8402 3217 8403 3219 8409
      3219 8413 3223 8414 3223 8418 3216 8418
      3216 8428
TIME...MOT...LOC 1701Z 320DEG 11KT 3244 8417 3233 8429
Special weather statement, Jul 20, 1:32 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM EDT MON JUL 20 2015

GAZ072-083-084-201815-
TWIGGS GA-WILKINSON GA-JONES GA-
132 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TWIGGS...
SOUTHEASTERN JONES AND SOUTHWESTERN WILKINSON COUNTIES UNTIL 215 PM
EDT...

AT 132 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDON...OR 12 MILES NORTH OF JEFFERSONVILLE...MOVING SOUTHEAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...
DANVILLE...GRISWOLDVILLE...MOUNTAIN SPRINGS AND MYRICKS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3280 8350 3282 8350 3282 8349 3285 8352
      3295 8343 3284 8308 3261 8324
TIME...MOT...LOC 1732Z 299DEG 18KT 3285 8341

87/GRANTHAM
Special weather statement, Jul 20, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
ISSUED BY NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM EDT MON JUL 20 2015

GAZ104-105-201815-
SUMTER GA-DOOLY GA-
139 PM EDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUMTER AND
SOUTHWESTERN DOOLY COUNTIES UNTIL 215 PM EDT...

AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ANDERSONVILLE...OR 7 MILES SOUTHWEST OF OGLETHORPE...MOVING SOUTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDERSONVILLE...LILLY...LAMAR...NEW ERA...METHVINS...DRAYTON...FLINT
RIVER WMA AND PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3195 8402 3216 8421 3216 8418 3223 8418
      3223 8414 3219 8413 3219 8409 3218 8405
      3217 8403 3220 8402 3222 8398 3212 8383
      3203 8393 3203 8396 3201 8395
TIME...MOT...LOC 1739Z 314DEG 20KT 3222 8416

87/GRANTHAM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:02 PM EDTSpecial Weather StatementFFCMacon, Schley43 min
Jul 20, 1:32 PM EDTSpecial Weather StatementFFCWilkinson43 min
Jul 20, 1:44 PM EDTSpecial Weather StatementFFCLaurens46 min
Jul 20, 1:52 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 20, 2:13 PM EDTSpecial Weather StatementFFCDooly, Sumter47 min
Jul 20, 2:18 PM EDTSpecial Weather StatementFFCHouston27 min
Jul 20, 2:25 PM EDTSpecial Weather StatementFFCWilkinson50 min
Jul 20, 2:54 PM EDTSpecial Weather StatementFFCCrisp36 min
Jul 20, 3:07 PM EDTSpecial Weather StatementFFCLaurens, Treutlen23 min
Jul 20, 3:25 PM EDTSpecial Weather StatementFFCLaurens35 min
Jul 20, 3:32 PM EDTSpecial Weather StatementFFCBleckley43 min
Jul 20, 3:36 PM EDTSpecial Weather StatementFFCMurray24 min
Jul 20, 3:54 PM EDTSpecial Weather StatementFFCWheeler51 min
Jul 20, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Jul 20, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge37 min
Jul 20, 4:15 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge45 min
Jul 20, 4:21 PM EDTSpecial Weather StatementFFCBartow24 min
Jul 20, 4:44 PM EDTSpecial Weather StatementFFCDade, Walker31 min
Jul 20, 4:48 PM EDTSpecial Weather StatementFFCCherokee27 min
Jul 20, 5:15 PM EDTSpecial Weather StatementFFCBibb45 min
Jul 20, 5:42 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield33 min
Jul 20, 6:05 PM EDTSpecial Weather StatementFFCMurray25 min
Jul 20, 6:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jul 20, 6:31 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 20, 6:34 PM EDTSpecial Weather StatementFFCGlascock41 min
Jul 20, 6:56 PM EDTSpecial Weather StatementFFCTelfair34 min
Jul 20, 6:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 20, 7:52 PM EDTSpecial Weather StatementFFCCobb23 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.